Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Diffusion processes in one dimension


Author: William Feller
Journal: Trans. Amer. Math. Soc. 77 (1954), 1-31
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1954-0063607-6
MathSciNet review: 0063607
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0063607-6
Article copyright: © Copyright 1954 American Mathematical Society